# SDR DALA2024080507774

- Difficulty date: July 31, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 28,532 hours, 11,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0478771) CORROSION AFT CARGO BAY R/H 'ZEE' CHANNEL FROM STA 727-867, RBL 28, WL 156. REMOVED AND RPLACED AFT CARGO BAY R/H ZEE CHANNEL FROM STA 727 TO 867 ALL WORK DONE PER B737- SRM 51-40-02-OG, 53-00-53-1A, 51-40-05-OG AND AMM 51-27-41-370-802 AND 51-21-72-370-804 AND DWG 146A7500.
